# SDR CALA0100467

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AND LOOSE SCREWS IN CABIN LT O/B FLOOR PANEL AT FS 313.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 53-05, FIGURE 1, 51-10-4, AND 51-10-3.
